← Return to Collagenous colitis - Collagenous gastritis

Discussion
reformkat (@reformkat)

Collagenous colitis - Collagenous gastritis

Digestive Health | Last Active: Jun 15, 2021 | Replies (25)

Comment receiving replies
@redill

Another side effect is weight gain. In addition to bruising and very thin skin on my hands (which seems to always be ripping off and bleeding) I gained 20 pounds in a matter of 4-6 weeks. I don’t know what else to do though, if I quit taking the budesonide 3mg then I can’t leave the house (bathroom) and that’s not good either.

Jump to this post


Replies to "Another side effect is weight gain. In addition to bruising and very thin skin on my..."

I know what you’re saying about being a prisoner in your house, me too without the steroids.
I have just the opposite problem, I continue to lose weight, everything I eat goes through me. The doctor checks my blood readings often to make sure I’m not suffering from malnourish. I feel your pain.

@redill – I’m surprised to hear about the weight gain. Budesonide should only act within the intestinal walls, right?

  Request Appointment